# SDR DXTA2010110504292

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 9,681 hours, 7,877 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,681 hours, 7,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF DURING GEAR RETRACTION THE LT MAIN GEAR DID NOT RETRACT. GEAR UNSAFE LIGHT AND LT MAIN GEAR DOWN LIGHT REMAINED ON. GEAR EXTENDED NORMALLY.   JACKED ACFT, COULD NOT DUPLICATE GEAR DISCREPANCY.  PERFORMED PARALLELING CIRCUIT TEST, ALL CHECKED GOOD IAW MM 32-01-00, REV 28.  DURING TROUBLESHOOTING PROCEDURES FOUND HIGH RESISTANCES IN LEFT UPLOCK SWITCH, INDICATING CIRCUIT AND INTERMITTENT DME SPLICE IN UPLOCK SWITCH HYD CIRCUIT.  R & R LT MLG UPLOCK SWITCH AND RE-SPLICED WITH ENVIRONMENTAL SPLICES. WORK DONE IN REFERENCE TO MM 32-61-00, REV 28.  GEAR SWINGS PROVED SATISFACTORY. DOWN JACKED ACFT.
